MAUDE Adverse Event Report: MEDTRONIC XOMED INC. NIM® 3.0 MAINFRAME; STIMULATOR, NERVE

MEDTRONIC XOMED INC. NIM® 3.0 MAINFRAME; STIMULATOR, NERVE
Model Number 8253001RF
Medical Device Problem Code Failure to Sense (1559)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/14/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Other relevant device(s) are: product id: 8253200rf, serial/lot #: (b)(4), udi#: (b)(4).Analysis results were not available as of the date of this report.  a follow-up report will be submitted when analysis is complete.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
A health care provider (hcp) reported that nerve monitoring devices were not stimulating during the procedure.There was no patient impact.
 
Additional Manufacturer Narrative
Analysis of the mainframe found that there was no fault in the device.The service and repair could not duplicate customer's complaint.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Analysis of the mainframe is not yet available.Codes contained in this report is for the analysis of the patient interface with reference number below.Analysis confirms the alleged defect.The fuse was blown and the wave washers were worn.The item was tested and passed all manufacturing specifications.Product id: 8253200rf, serial/lot #: (b)(4), udi#: (b)(4).Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
NIM® 3.0 MAINFRAME
Common Device Name
STIMULATOR, NERVE
Manufacturer (Section D)
MEDTRONIC XOMED INC.
6743 southpoint dr n
jacksonville FL 32216
MDR Report Key8968849
Report Number1045254-2019-00438
Device Sequence Number11366974
Product Code ETN
UDI-Device Identifier00643169871014
UDI-Public00643169871014
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K083124
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8253001RF
Device Catalogue Number8253001RF
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/28/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2019
Supplement Date Received by Manufacturer10/11/2019
11/07/2019
Initial Report FDA Received Date09/06/2019
Supplement Report FDA Received Date11/06/2019
11/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1